# SDR WX0A2014102272217

- Difficulty date: October 19, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- Aircraft time: 51,648 hours, 35,614 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: AD43B034LB03
- Part serial: 504307
- Condition: Inoperative
- Location: Main Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER TESTING EMER POWER BATTERY DID NOT SHOW CHARGING, NEITHER IN STEADY OR IN PULSE MODE.  RAN EMER POWER FOR 1 MIN, THEN FOR 2 MIN, THEN FOR 3 MIN.  BATTERY NEVER SHOWED ANY CHARGING.  R & R BATTERY CHARGER & BOTH BATTERIES IAW AMM 24-30-02 & 24-30-01.  OPERATIONS CHECKED GOOD IAW TASK CARD R0452401.
